# SDR SWIA202265870

- Difficulty date: May 6, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 32,259 hours, 30,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATT RIB CHANNEL CRACKED AT LHS WS 53.60.     (C-CHECK RO 6/1/2022)    REPAIRED BATT RIB CHANNEL CRACK AT LHS WS 53.60.REF REO 601R-57-51-046 REV B DATED 2002-02-28.C/W 51-900-1003-SKY
